Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

OOppss I made a mistake

dmoonchildddmoonchild Posts: 383
edited 06/11/2012 - 7:25 AM in Pain Management
I made a mistake with my perscriptions. My PM Dr. Gave me my usual oxycontin 2 a day and switched me from vicoden 4 times a day to oxycodone . Well my instructions from the pharmacy say 4 a day so I ran out today. I dont see my Dr till next Tuesday and I called. He said the instructions were to be 3 times a day. I just said Im sorry and Ill see ya next week. I will for sure bring the bottle with me but do you think Im in trouble or will be kicked out? Gosh I hope not.
advertisement
13

Comments

  • Take your bottle like you said, and tell them that the pharmacy instructed you to take 4. It is easy to a misunderstanding to happen when the pharmacist tells you. Have the number of the pharmacy with you, and get the pharmacist's name and the approximate time you were there. Sounds to me the pharmacist goofed and confused you.
    Long ago, a pharmacist told me to give my son 10cc of medicine, and it was supposed to have been 1cc. He was a baby then, and we caught the mistake and confronted her. She apologized profusely and said my son would be okay.
    Moral of the story is that mistakes happen, and if you aren't sure or forget something, always confirm. This wasn't your fault, because a lot of people don't know how to read a script, and you were given wrong directions.
  • be OK. If the instructions on the bottle say 4x a day and you bring it with you, I think it will be OK. Good luck to you and let us know how it goes.
  • advertisement
  • I would ask the pharmacist to call the Doctor and explain what happened. Then have them give you the same med at 3x day. You're going to be without meds until Tuesday...Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • have the pharmacist call the DR so you are not our of your BT meds. And also it is the pharmacy TECHS that do the labels for meds. When I worked in a pharmacy I was the one doing the labels. But it is Definately the Pharmacists responsibility to DOUBLE CHECK that label before they put their initials on the bottom right hand corner! I know that pharmacys can get very busy and things are overlooked. So it is a simple mistake on the Techs part for entering the info wrong and the pharmacists fault for not catching it.
    But anyway I would do as Charry suggested and have the pharmacist call your dr so you wont be out of your meds. I see no reason why you would be kicked out IF your bottle says 4x's a day! I am sure the doc has heard the story before from drug seekers and they never present the bottle. So you having the bottle in hand is a huge plus. If you cant get through on the phone I would do a walk in visit and bring the bottle in.
    hope this gets resolved soon. Take care. MJ
  • Im just going to let it go. They didnt help much anyway. I still have my oxycontin althought they are not helping either. This has been a very painful month. I will bring the bottle with me just so he doesnt think Im a drug seeker.
  • advertisement
  • I am dying, Ive been in bed for 2 days straight now, I cannot walk and it huts to breath. Im at the lowest possible place I can be. I loosing hope. I called the pharmasict and he got the script wich clearly states take the oxycodone 4 times a day. I asked him to make a copy of it for me to bring to the Dr on Tuesday. In the meantime, Ive missed 2 days of work ( without any sick or vacation time. Im pretty sure Ill be fired. I dont even care at this point. My husband wants to take me to the ER tonight. I dont want to go because I have no sitters for the kids and I dont want them to see me like this. Im crying constantly. can I apply for unemployment if im fired? Im so scared. Ive never felt this low before.
  • Perhaps you shoul dgo to the ER but take all your meds with you so they can see what you have and haven't had.

    I hope you feel better soon.
    Hang in there. x
  • Have you seen a pain management Dr? I don't know if you can get unemployment if you're fired as I don't live in th U.S. Take care and use some ice/heat. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Ive been seeing a PM doc since July, Apparently there was just a misunderstanding on someone's part. Im just giving up for today. Im just going to cry in bed. Ive really reached my limit.
  • I think you should go to the ER. Take your meds with you and get some relief. It's not your fault that the script was messed up. It happens and you shouldn't suffer or get yelled at or thrown out. If the dr has a fit then you're probably better off finding another dcotor.

    Hope you get relief soon. You really should get in touch with a doctor immeditely or go to the ER. >:D< >:D< >:D< >:D< >:D<
advertisement
Sign In or Register to comment.